张坤 (副教授)

论文
Kun Zhang, H. Zhang, Y. Cai, et al. Parallel optimal tracking control schemes for mode-dependent control of coupled Markov jump systems via integral RL method. IEEE Transactions on Automation Science and Engineering, 17 (3): 1332-1342, 2020.

点击次数:

是否译文:否

上一条: Kun Zhang, H. Zhang, Y. Mu, et al. Decentralized tracking optimization control for partially unknown fuzzy interconnected systems via reinforcement learning method. IEEE Transactions on Fuzzy Systems, 29(4): 917-926, 2020.

下一条: Kun Zhang, R. Su, H. Zhang. A novel resilient control scheme for a class of Markovian jump systems with partially unknown information. IEEE Transactions on Cybernetics, 52 (8): 8191-8200, 2022.

版权所有 2014-2022 北京航空航天大学  京ICP备05004617-3  文保网安备案号1101080018
地址:北京市海淀区学院路37号  邮编:100191  电话:82317114

访问量:

开通时间:..

最后更新时间:..